# SDR CA051208009

- Difficulty date: December 2, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200CBEECH
- Aircraft time: 9,542 hours
- Engine: Pwa PT6A41
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Pulled
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT STRAKES RIVETS PULLED THROUGH ON THE TAIL TO FUSELAGE JOINT.  ADVISED ENGINEERING AND GAINED INSTRUCTIONS FOR REPAIR AND COMPLETED, AIRCRAFT RETURNED TO SERVICE.  CAUSE OF THE RIVETS PULLING THROUGH IS UNKNOWN AT THIS TIME.
